# SDR RAIA00212346

- Difficulty date: December 9, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 15,969 hours, 16,213 cycles
- System (JASC): 2700 · Flight Control System
- Part: Vane
- Part number: C850176
- Part serial: 186
- Condition: Inoperative
- Part time: 11,684 hours, 11,881 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5578-STL- RIGHT STALL WARNING INDICATION. MAINTENANCE REMOVED AND REPLACED R/H AOA VANE, OPS CK OK.
